Thanks for the query.
I understand your concern.
Brown discharge while using birth control can be seen due to causes like withdrawal bleeding due to missing pill, breakthrough bleeding as side effect of pill, premenstrual spotting, cervical erosion due to birth control which can lead to spotting etc.
Better to go for urine pregnancy test once to rule out the possibility of pregnancy as you have not used birth control properly.
If the test gives a negative result, spotting persists for a long period, better to consult your doctor once and get evaluated.
By clinical examination and ultrasound, the possible cause of the problem can be identified and treated.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.